Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Having pcod. Sexually active. Getting brownish discharge. Not controlled by medicine. What is the cause?

hi i am having pcod i am married since 8 months .we are sexually active but from last four months i am facing the problem as i m getting only the brownish discharge instead of periods .my doc has given me ovacare+ rejunevate but after having that medicine for one month still i got brownish discharge for four days only in the morning rest of the day discharge was normal my period were due on 13 july what can b the issue plz help
Asked On : Wed, 18 Jul 2012
Answers:  1 Views:  10
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Hello mam, thanks for trusting health care magic.
Your report is suggestive of Polycystic ovarian disease which is an endocrinological disease which affects all levels of conception and pregnancy
so follicles of appropriate size which rupture normally are not seen so chances of pregnancy and regular cycles is diminished
You need to take the medicines prescribed to you in defined doses and once your cycles are normal this disease will resolve..
In case you have further questions you can consult me on health care magic forum and i will be happy to help
Take care and wish you all the best.
Answered: Sun, 22 Jun 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor